MAUDE Adverse Event Report: CAREFUSION, INC IP SKIN SCRUB TRAY

CAREFUSION, INC IP SKIN SCRUB TRAY
Model Number 4468
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that customer received wet prep tray with foreign matter.Verbatim" ¿ i received a bd wet prep preoperative skin prep tray from same day surgery while getting ready to prep for a gyn case for dr.(b)(6) today, the nurse noticed a hair in the betadine prep tray, ref# (b)(4), lot# 004197449, exp.Date: 2023-05-31.
 
Additional Manufacturer Narrative
A sample was provided for evaluation.Visual inspection was performed and found a hair inside of the tray on the gloves (p/n 76-89).As a result, bd was able to verify the reported issue.P/n 76-89 is a component provided by an external supplier.A quality notification has been created and sent to the supplier.The device history record of the p/n 4468 with lot number 0004197449 was reviewed in order to detect any issue related with the defect reported by the customer during its manufacturing.The complete lot was manufactured on 25oct 2021 per our internal procedures and no issues were found.No further actions are required.This failure will continue to be tracked and trended.H3 other text : see narrative below.
 
Event or Problem Description
It was reported that customer received wet prep tray with foreign matter.Verbatim" ¿ i received a bd wet prep preoperative skin prep tray from same day surgery while getting ready to prep for a gyn case for dr.(b)(6) today, the nurse noticed a hair in the betadine prep tray, ref# 4468, lot# 004197449, exp.Date: 2023-05-31.

Brand Name
IP SKIN SCRUB TRAY
Common Device Name
SKIN SCRUB TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key13459048
Report Number1423507-2022-00003
Device Sequence Number6199719
Product Code OJU
UDI-Device Identifier10885403184475
UDI-Public(01)10885403184475
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number4468
Device Catalogue Number4468
Device Lot Number0004197449
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown